# SDR UALA2009071402072

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 52,656 hours, 9,683 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: R2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DISARMED ITSELF IN FLIGHT CANNOT BE RE-ARMED.  REMOVED DOOR SLIDE TO INSPECT DOOR ARMING CABLE AND GIRT BAR MECHANISM.  INSPECTED ALL AREAS OF CABLE AND ARMING MECHANISM.  FOUND NO DEFECTS DOOR ARMED AND DISARMED NORMALLY.  REINSTALLED DOOR SLIDE.  ACCOMPLISHED INSP OF DOOR SLIDE INSTILLATION AND REMOVAL OF PINS DOOR ARMS AND DISARMS NORMALLY.
